# SDR FDEA201110314696

- Difficulty date: October 31, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 440-530, LBL 45 NICKED, GOUGED & HAS SURFACE CORROSION.  BLENDED AREAS IAW SRM 51-10-02.  FOUND SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52, DETAIL 1, FIG 101, PAGE 102.  R & R SEAT TRACK AT LBL 45.50, BS 440-680, IAW SRM 51-40-02, 53-30-52, DETAIL 3, FIG.1, AND DWG 143N5090.  MAJOR REPAIR.
